# SDR MALA060075

- Difficulty date: February 15, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 18,529 hours, 20,105 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51634002
- Part serial: 1247
- Condition: Inoperative
- Location: Lt A/C Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC GENERATOR INOP.  DEFERRED LT GENERATOR PER MEL 24-21-1B OVER THE RADIO BY MXC.  DIVERTED TO CWA.  REPLACED GCU.  FOUND CORROSION IN CONNECTOR AND GENERATOR.  CLEANED PLUG AND REPLACED GENERATOR P/N 51634-002, S/N ON 95058, S/N OFF 1247, IAW SAAB AMM 24-21-10.  OPS CHECK GOOD.  REMOVED FROM DMR AND MXC NOTIFIED.
